MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD DISPOSABLE CATH PASSER 36CM; SHUNT,NERVOUS SYSTEM & COMPS

INTEGRA LIFESCIENCES MANSFIELD DISPOSABLE CATH PASSER 36CM; SHUNT,NERVOUS SYSTEM & COMPS
Catalog Number 821515
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that during the implant procedure, while tunneling with a codman catheter passer (id 347674), a vessel was nicked and the patient experienced bleeding.The physician located the bleed, applied pressure, and ligated the vessel to achieve hemostasis.This resolved the issue.According to information provided, it is unknown if there is any issue with the catheter passer.It is unknown if there was a surgical delay due to device issue, or if the patient experienced any signs and symptoms due to blood loss.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The disposable catheter passer (821515) was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined, however, a potential root cause is: user uses an incompatible/ inappropriate technique or tool.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DISPOSABLE CATH PASSER 36CM
Common Device Name
SHUNT,NERVOUS SYSTEM & COMPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21664948
Report Number3014334038-2025-00038
Device Sequence Number7615018
Product Code JXG
UDI-Device Identifier10381780515487
UDI-Public10381780515487
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number821515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown